# SDR DALA13026030126

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 121LT BACKSIDE AFT SKIN FOUND BROKEN AND SURFACE SKIN FOUND DEFORMED AT AFT SECTION.  FLOOR PANEL FABRICATED IAW ER/A 513125-14, REV.
